Open Access
Translator Disclaimer
Fall 1993 Calculating an Invariant Subspace of Diagonally Dominant Matrices - Part II
Noah H. Rhee
Missouri J. Math. Sci. 5(3): 116-122 (Fall 1993). DOI: 10.35834/1993/0503116

Abstract

In part I of this paper, a modification of the algorithm of Blevins and Stewart for calculating an invariant subspace of diagonally dominant matrices was given. Here, we will discuss the numerical aspects of this algorithm. In particular, numerical results show that the modified algorithm seems to converge faster than the original algorithm.

Citation

Download Citation

Noah H. Rhee. "Calculating an Invariant Subspace of Diagonally Dominant Matrices - Part II." Missouri J. Math. Sci. 5 (3) 116 - 122, Fall 1993. https://doi.org/10.35834/1993/0503116

Information

Published: Fall 1993
First available in Project Euclid: 18 January 2020

zbMATH: 1097.15504
Digital Object Identifier: 10.35834/1993/0503116

Rights: Copyright © 1993 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.5 • No. 3 • Fall 1993
Back to Top